# SDR CALA9600873

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RIB SUPPORT ANGLE INSIDE LEADING EDGE, 13 INCHES OUTBOARD OF NR 8 SLAT TRACK AT XRS 270.  A SUPPORT ANGLE AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 57-01.
